Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

On Real Parameter Stability Margins and Their Computation
Authors

J. Kantor
B. Spencer
Journal / Anthology

International Journal of Control
Year: 1993
Volume: 57
Issue: 2
Page range: 453-462
Description

A stability margin for linear control systems subject to real parameter variations can be computed from the constraints arising from the conventional Routh-Hurwitz criteria. The proposed stability margin is similar to the real-mu criterion, but with the bound on the real parameter variations given by a differentiable function. If the uncertain parameters are gaussian random variates, then an upper bound on the probability of instability is constructed. A computational procedure is proposed based on polynomial continuation.
Subject

*Engineering > Control Theory